MAUDE Adverse Event Report: SYMMETRY SURGICAL CYSTOSCOPY RESECTION TRAY - DOUBLE LAYER

SYMMETRY SURGICAL CYSTOSCOPY RESECTION TRAY - DOUBLE LAYER
Model Number ST-CR2
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was received and evaluated at olympus san jose service repair center.A visual inspection on the as is received condition of the device was performed.The device was returned in a white rectangular box.The condition of the white box has several deep horizontal creases as well as a portion that appears punctured.The corner edges of the white box are also severely worn which could have been caused by heavy impact.Inside the white box contained the tray which was accompanied by some bubble wrap at the bottom of the tray and a manual which was taped to the lid of the tray.Multiple cracks on one of the corners of the lid were determined.It appears there are no missing parts of the lid of the tray where the cracks are located.The tray inside was inspected and the tray appears brand new as it is still covered in plastic wrap.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
As reported , during device receipt inspection, the lid to the tray was observed to be damaged.There was no patient involvement on this reported event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Oem (original equipment manufacturer) review of the device history record showed all records the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.Olympus will continue to monitor the field performance of this device.

Brand Name
CYSTOSCOPY RESECTION TRAY - DOUBLE LAYER
Common Device Name
CYSTOSCOPY RESECTION TRAY
Manufacturer (Section D)
SYMMETRY SURGICAL
253 abby road
manchester NH 03103
Manufacturer Contact
kenneth pittman
118 turnpike road
southborough, MA 01772
9013785969
MDR Report Key12735338
Report Number3003790304-2021-00160
Device Sequence Number14592075
Product Code FSM
UDI-Device Identifier00821925007864
UDI-Public00821925007864
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K944025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberST-CR2
Device Lot Number000237517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown